# SDR AALA201804039022

- Difficulty date: April 1, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 57,939 hours, 21,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L3 DOOR EXIT LIGHT IN CABIN ILLUMINATED DURING TAKE OFF.  REPLACED THE EMERGENCY EXIT LIGHT IAW AMM 33-51-16-400-001A.
